# SDR RAIA201201130001

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 27,837 hours, 24,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND INOP.  MAINTENANCE FOUND THE BULB TO BE UNSEATED.  MAINTENANCE RESEATED THE BULB AND OPS CHECKED GOOD.
